# SDR SWAA2023121318422

- Difficulty date: November 5, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 59,250 hours, 35,411 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 700 Landing G
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH GEAR DOOR CRACKED<[01] REMOVED AND REPLACED LH GEAR DOORS REFERENCE AMM 32-13-11-000-803 & AMM 32-13-11-420-803;[02] RII---VERIFIED AND INSPECTED STEP #1 ADJUSTED L/H MAIN GEAR DOOR.
